# SDR DALA13042160953

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 3R AT INTERSECTION WITH AFT ACCESSORY COMPARTMENT FRAME BS 1437.  LONGERON REMOVED & NEW LONGERON AND SPLICE  INSTALLED PER IAW SRM 53-02, FIG 18.
